MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated alinity i stat high sensitivity troponin-i for one patient.The following results were provided (reference range <20 pg/ml): sid (b)(6), initial troponin result (b)(6)= 167.2 pg/ml; repeat result (b)(6)= 12.2 pg/ml there was no impact to patient management reported.
 
Event or Problem Description
The customer observed falsely elevated alinity i stat high sensitivity troponin-i for one patient.The following results were provided (reference range <20 pg/ml): sid (b)(6), initial troponin result ((b)(6)) = 167.2 pg/ml; repeat result ((b)(6)) = 12.2 pg/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.The lot search review did not identify an increase in complaint activity for the issue.A review of tracking and trending for the alinity i stat high sensitivity troponin-i assay did not identify any trends for the complaint lot and complaint issue.Device history review did not identify any nonconformances, potential nonconformances or deviations associated with the lot 77410ud00 and complaint issue.In-house accuracy testing was completed using panels which mimic patient samples with a retained kit of lot 77410ud00.All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity i stat high sensitive troponin-i, lot 77410ud00 was identified.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23426913
Report Number3005094123-2025-00550
Device Sequence Number15514621
Product Code MMI
UDI-Device Identifier00380740194062
UDI-Public(01)00380740194062(17)251217(10)77410UD00
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2025
Device Catalogue Number04Z21-25
Device Lot Number77410UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6) ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown